Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in lower abdomen, burning sensation while urinating. Could it be kidney stones or UTI ?

i treated a UTI about 3weeks ago. but currently, i feel so much pain in my lower abdomen and a burning sensation when passing out urine. could i be having kidney stones or maybe a reoccurance of the UTI? please advise on what to do because the current lab tests show that i have intact red blood cells and pus cell 2+. Thank you
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear and thanks fort the query
More probability is of Renal stone or infection of the kidney (Nephritis). Recurrent UTI occur in both the cases and you need to be investigated for that. Get your sonography and urine culture done and accordingly treatment can be planned. Mean while take plenty of water, urinary alkalizer for burning maturation antibiotic can be selected after the culture report.
But as we have to find out the cause for recurrent infection consult your urologist and get the above said investigations done. Hope this will help you.
Best wishes
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor